Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 4860167, 12 pages
https://doi.org/10.1155/2017/4860167
Research Article

Maximum Likelihood and Bayes Estimation in Randomly Censored Geometric Distribution

Department of Statistics, Ch. Charan Singh University, Meerut, India

Correspondence should be addressed to Hare Krishna; moc.oohay@statsanhsirkh

Received 25 July 2016; Revised 26 December 2016; Accepted 22 January 2017; Published 21 February 2017

Academic Editor: Hyungjun Cho

Copyright © 2017 Hare Krishna and Neha Goel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hare Krishna and Neha Goel, “Maximum Likelihood and Bayes Estimation in Randomly Censored Geometric Distribution,” Journal of Probability and Statistics, vol. 2017, Article ID 4860167, 12 pages, 2017. https://doi.org/10.1155/2017/4860167.